MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.genhosppsych.2012.02.010

Медицинская библиотека · General hospital psychiatry · 2012

Clozapine-induced stuttering: a case report and analysis of similar case reports in the literature.

Grover Sandeep, Verma Anant Kumar, Nebhinani Naresh

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

There is limited literature reporting clozapine-associated stuttering. In this case report, we present a case of a young male who developed stuttering with clozapine, which improved with dose reduction. Computer-assisted searches on clozapine-induced stuttering yielded 16 cases, and analysis of these case reports suggests that stuttering may be linked to seizures or movement disorders, but other putative mechanisms may be at work, which need further research.

Для цитирования: Grover Sandeep, Verma Anant Kumar, Nebhinani Naresh. Clozapine-induced stuttering: a case report and analysis of similar case reports in the literature.. General hospital psychiatry. 2012. DOI: 10.1016/j.genhosppsych.2012.02.010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.